zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Blowup of solutions to a porous medium equation with nonlocal boundary condition. (English) Zbl 1193.35097
Summary: We investigate the blowup properties of the positive solutions to a porous medium equation with nonlocal boundary. We obtain the blowup condition and its blowup rate estimate.

MSC:
35K57Reaction-diffusion equations
35B40Asymptotic behavior of solutions of PDE
WorldCat.org
Full Text: DOI
References:
[1] Anderson, J. R.: Local existence and uniqueness of solutions of degenerate parabolic equations. Comm. part. Diff. eq. 16, 105-143 (1991) · Zbl 0738.35033
[2] Carlson, D. E.: Linear thermoelasticity. Encyclopedia of physics /2 (1972)
[3] Carl, S.; Lakshmikantham, V.: Generalized quasilinearization method for reaction-diffusion equations under nonlinear and nonlocal flux conditions. J. math. Anal. appl. 271, 182-205 (2002) · Zbl 1010.65041
[4] Day, W. A.: Extensions of property of heat equation to linear thermoelasticity and other theories. Quart. appl. Math. 40, 319-330 (1982) · Zbl 0502.73007
[5] Day, W. A.: A decreasing property of solutions of parabolic equations with applications to thermoelasticity. Quart. appl. Math. 40, 468-475 (1983) · Zbl 0514.35038
[6] Deng, K.: Comparison principle for some nonlocal problems. Quart. appl. Math. 50, 517-522 (1992) · Zbl 0777.35006
[7] Deng, K.; Levine, H. A.: The role of critical exponents in blow-up theorems: the sequel. J. math. Anal. appl. 243, 85-126 (2000) · Zbl 0942.35025
[8] Dzhuraev, T. D.; Takhirov, J. O.: A problem with nonlocal boundary conditions for a quasilinear parabolic equation. Georgian math. J. 6, 421-428 (1999) · Zbl 0938.35079
[9] Friedman, A.; Mcleod, B.: Blowup of positive solutions of semilinear heat equations. Indiana univ. Math. J. 34, 425-447 (1985) · Zbl 0576.35068
[10] Friedman, A.: Monotonic decay of solutions of parabolic equations with nonlocal boundary conditions. Quart. appl. Math. 44, No. 3, 401-407 (1986) · Zbl 0631.35041
[11] Levine, H. A.: The role of critical exponents in blow-up theorems. SIAM rev. 32, 262-288 (1990) · Zbl 0706.35008
[12] Lin, Z. G.; Lin, Y. R.: Uniform blowup profiles for diffusion equations with nonlocal source and nonlocal boundary. Acta math. Sci. 24B, No. 3, 443-450 (2004) · Zbl 1065.35150
[13] Pao, C. V.: Dynamics of reaction-diffusion equations with nonlocal boundary conditions. Quart. appl. Math. 50, 173-186 (1995) · Zbl 0822.35070
[14] Pao, C. V.: Asymptotic behavior of solutions of reaction-diffusion equations with nonlocal boundary conditions. J. comput. Appl. math. 88, 225-238 (1998) · Zbl 0920.35030
[15] Pao, C. V.: Numerical solutions of reaction-diffusion equations with nonlocal boundary conditions. J. comput. Appl. math. 136, 227-243 (2001) · Zbl 0993.65094
[16] Seo, S.: Blowup of solutions to heat equations with nonlocal boundary conditions. Kobe J. Math. 13, 123-132 (1996) · Zbl 0874.35018
[17] Seo, S.: Global existence and decreasing property of boundary values of solutions to parabolic equations with nonlocal boundary conditions. Pacific J. Math. 193, No. 1, 219-226 (2000) · Zbl 1092.35511
[18] Yin, H. M.: On a class of parabolic equations with nonlocal boundary conditions. J. math. Anal. appl. 294, 712-728 (2004) · Zbl 1060.35057
[19] Yin, Y. F.: On nonlinear parabolic equations with nonlocal boundary condition. J. math. Anal. appl. 185, 54-60 (1994)